# SDR SWAA2025120240988

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8941Q
- Make and model: Boeing 737-8
- Aircraft serial: 68627
- Aircraft time: 2,528 hours, 1,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY FOR FLIGHT DECK FLASHLIGHT IAW AMM 25-64-00.
